# SDR DALA2022032902097

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 LOOSE FASTENERS NBR 2,3,4,7 AND 8 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00070:FASTENERS NBR 2,3,4,7 AND 8 AT RH WING UPPER SKIN DRAG FITTING WERE REPLACED PER AMDS 5720-01100-04B AND ERA 586153-14AD REV B.SECTION V. (2172797)
